# SDR CA970114019

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve Drain
- Part number: CCB3700
- Condition: Leaking
- Location: Bottom #1 Engine
- Component: Curtis
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAK ON #2 ENGINE FOLLOWING FLIGHT. INSPECTION FOUND THE OIL DRAIN COCK LEAKING. OIL SEAL APPEARED AGED AND HARDENED. OIL SEAL REPLACED AND DRAIN COCK CLEANED AND REPLACED.
